Migration or Expulsion of Device (1395); Unintended Movement (3026)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
11/22/2016
Type of Reportable Event
Malfunction
Event or Problem Description
Received a voicemail from a customer about their machine drifting down onto a patient's shoulders.The office representative stated "they set the height of the machine , they position the patient's head and by the time the x-ray was done the patient was starting to squat.The representative stated that the drift was slow and would not cause injury to a patient.